# SDR JJBA20250507029

- Difficulty date: March 8, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,952 hours, 32,238 cycles
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Corroded
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON BOTH CONNECTING ENDS OF PORTABLE WATER OVERFLOW LINE LOWER SECTION. REMOVED PORTABLE WATER OVERFLOW LINE LOWER SECTION. REPLACED PORTABLE WATER OVERFLOW LINE LOWER SECTION.
